MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE ISP IMPLANTABLE PORT, CHRONOFLEX, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE ISP IMPLANTABLE PORT, CHRONOFLEX, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 5668362
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a port placement procedure the port was allegedly found red, puff and draining thick fluid that crusted over.It was further reported that patient allegedly experienced shortness of breath.There was no reported patient injury.

Brand Name
POWERPORT CLEARVUE ISP IMPLANTABLE PORT, CHRONOFLEX, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22640764
Report Number3006260740-2025-05296
Device Sequence Number17459704
Product Code LJT
UDI-Device Identifier00801741110757
UDI-Public(01)00801741110757(17)270131(10)REKP1834
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5668362
Device Lot NumberREKP1834
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown